Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

RT lobe of throid, cervical stenosis, bulging discs in cervical spine. Why tired legs?

I am 52 1/2. Last menstraul cycle in May was late (46 days and very light) normal before then. Only have RT lobe of Thyroid w/ stable nodules. TSH 3.6, then 2.14 now 2.61 all in last 2 months. Have tired legs , fascilations all over since 4/1/2012, now diagnosed w/ Burning mouth which mostly effects tongue (numb, burning, swollen feeling) Going crazy with this!!! Have cervical stenosis , bulging discs in cervical spine . Going for EMG next week. Vit. D. level was 24 up to 36 Vit. B12 362. All other blood work seemed normal. Could this be my thyroid?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, you seem to have the degenerative disease of disk, and may be having folic acid deficiency, with some functional elements and may not be because of the thyroid problem in my opinion you should have a oral folic acid preparation, and this could be helpful to you, take care and have a nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor